?? I know this sounds weird, but can low T levels suddenly make your penis shrunk a little, and then some tingling and numbness underneath ?? Could this just be due to lower testosterone levels at the moment, and could full feeling return if my T levels are corrected? Has anyone experienced this, or know first hand about this from experience? I have recently been diagnosed with "low" testosterone levels, i.e . approx 400. And my dick has been giving me some problems. I have heard it is called hypogonadism. In my case it was caused by taking propecia, and then stopping suddenly. I know a lot of you think this is a load of crap, but I shit you not! Anyway, I just want my mojo to return to normal. I only took Propecia for 3 WEEKS!! I know, I can't believe it either, but I've NEVER, EVER had problems before. Anyway, sorry for posting on this board. I know it is mostly steroid users, but I have also noticed a lot of hypogonadism, caused by low T, and this is my situation. Anyway, I just hope the sensitivity at the base of my shaft will return to normal. Its just not like it used to be. My penis is just acting differently and I'm wondering if this is because of low T levels. ALso, if any of you have then been able to boost your T levels and had penis return to normal. Thanks for any and all responses! .. also, sorry to be so explicit! Thanx guys!